# SDR ZW0A0211402

- Difficulty date: November 16, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- Aircraft time: 56,661 hours, 29,779 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 33115861
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SMELL OF KEROSENE IN COCKPIT AND CABIN.  REPLACED THE RH THRUST REVERSER ACCUMULATOR ACCOUNT LEAKING HYDRAULIC FLUID.  CHECK-C 10-29-02 STL.  --CLOSED--
